Fibre singulière d’un pinceau réel en courbes de genre 2
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 24 (2015) no. 3, pp. 427-482.

Soit π:XD un pinceau réel en courbes de genre 2. L’objectif de cet article est de donner une classification partielle des fibres singulières possibles ; nous donnons les types de configurations réelles des fibres singulières et nous déterminons la topologie des fibres voisines.

Let π:XD be a real pencil of curves of genus two. The goal of this paper is to give a partial classification of possible singular fibers; we give the types of real configurations of singular fibers and we determine the topology of neighbors fibers.

DOI : https://doi.org/10.5802/afst.1451
Classification : 14P25,  14D06
Mots clés : Real algebraic surface, Real fibration on a curve, singular fiber, moduli space of real curves
@article{AFST_2015_6_24_3_427_0,
     author = {Akriche, Mouadh and Moulahi, Samir},
     title = {Fibre singuli\`ere d{\textquoteright}un pinceau r\'eel en~courbes~de~genre~2},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {427--482},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 24},
     number = {3},
     year = {2015},
     doi = {10.5802/afst.1451},
     mrnumber = {3403728},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/afst.1451/}
}
Akriche, Mouadh; Moulahi, Samir. Fibre singulière d’un pinceau réel en courbes de genre 2. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 24 (2015) no. 3, pp. 427-482. doi : 10.5802/afst.1451. http://www.numdam.org/articles/10.5802/afst.1451/

[1] Akriche (M.), Moulahi (S.).— Invariants réels d’un pinceau en courbes de genre 2, En préparation.

[2] Akriche (M.), Smirani (M.).— Real elliptic surfaces with double section and real tetragonal curves Bull. Belg. Math. Soc. - Simon Stevin 19, No. 3, p. 445-460 (2012). ISSN 1370-1444 | MR 3027353 | Zbl 1254.14067

[3] Akriche (M.), Mangolte (F.).— Nombres de Betti des surfaces elliptiques réelles. Beitra ¨ge Zur algebra and geometrie, vol 49, n 1, p. 153-164 (2008). | MR 2410571 | Zbl 1173.14041

[4] Bihan (F.), Mangolte (F.).— Topological types of real regular elliptic surfaces, Geometriae Dedicata 127, p. 57-73 (2007). | MR 2338516 | Zbl 1134.14031

[5] Bolza (O.).— On Binary Sextics with Linear Transformations into Themselves, American Journal of Mathematics, Vol. 10, No. 1, p. 47-70, (1887). | MR 1505464

[6] Bujalance (E.), Cirre (F. J.), Gamboa (J. M.), Gromadzki (G.).— Symmetries of compact Riemann surfaces, Springer, (2007). | Zbl 1208.30002

[7] Degtyarev (A.), Itenberg (I.), Kharlamov (V.).— On deformation types of real elliptic surfaces, Amer. J. Math. 130, no. 6, p. 1561-1627 (2008). | MR 2464028 | Zbl 1184.14065

[8] Deligne (P.), Mumford (D.).— The irreductibility of the space of curves of given genus, Publ. Math. Inst. Hautes Etud. Sci. 36, p. 75-110 (1969). | Numdam | MR 262240 | Zbl 0181.48803

[9] Griffiths (P.), Harris (J.).— Principles of algebraic geometry, John Wiley and Sons, New York Chichester Brisbane Toronto, (1978). | MR 507725 | Zbl 0836.14001

[10] Horikawa (E.).— On algebraic surfaces with pencils of curves of genus 2, In Complex Analysis and Algebraic Geometry, a volume dedicated to Kodaira, p. 79-90, Cambridge (1977). | MR 453756 | Zbl 0349.14021

[11] Itaka (S.).— On the degenerates of normally polarized abelian variety of dimension 2 and an algebraic curve of genus two, Master degree thesis, University of tokyo, (1967).

[12] Kobayashi (S.).— Hyperbolic manifolds and holomorphic mappings, New York, Marcel Dekker, Inc., (1970). | MR 277770 | Zbl 0207.37902

[13] Kodaira (K.).— On compact complex analytic surfaces, I, Ann. Math. 71, pp. 111-162 (1960). II, Ann. Math. 77, p. 563-626 (1963). III, Ann. Math. 78, p. 295-626 (1963). | MR 132556 | Zbl 0098.13004

[14] Liu (Q.).— Courbes stables de genre 2 et leur schéma de modules, Math. Ann. 295, p. 201-222 (1993). | MR 1202389 | Zbl 0819.14010

[15] Liu (Q.).— Algebraic Geometry and Arithmetic curves, Oxford Graduate Texts in Mathematics (2006). | Zbl 1103.14001

[16] Liu (Q.).— Modèles minimaux des courbes de genre 2, Journal für die reine und angewandte Mathematik, 453, p. 137-164 (1994). | MR 1285783 | Zbl 0805.14013

[17] Mangolte (F.).— Surfaces elliptiques réelles et inégalité de Ragsdale-Viro, Math. Z. 235, p. 213-226 (2000) | MR 1795505 | Zbl 0961.14038

[18] Namikawa (Y.), Ueno (K.).— On fibers in families of curves of genus two I, singular fibers of elliptic type, in Number Theory, Algebraic Geometry and Commutative Algebra, in honor of Y. Akizuki (Y. Kusunoki, S. Mizohata, M. Nagata, H. Toda, M. Yamaguchi, H. Yoshizawa, eds.) p. 297–371, (1973). | MR 384794 | Zbl 0268.14004

[19] Namikawa (Y.), Ueno (K.).— The complete classification of fibres in pensils of curves of genus tow, Springer Verlag, p. 143-186 (1973). | MR 369362 | Zbl 0263.14007

[20] Ogg (A. P.).— On pencils of curves of genus two, Topology, 5 p. 355-362, (1966). | MR 201437 | Zbl 0145.17802

[21] Persson (U.).— Chern invariants of surfaces of general type, Ann. J. Math.,28 : p. 377-404, 1906.Compositio Mathematica, tome 43, N1, P. p. 3-58 (1981). | Numdam | MR 631426 | Zbl 0479.14018

[22] Silhol (R.).— Real algebraic surfaces with rational or elliptic fiberings, Math. Z. 186, p. 465-499 (1984). | MR 744960 | Zbl 0558.14022

[23] Silhol (R.).— Real algebraic surfaces, Lect. Notes Math. Vol. 1392. Springer Verlag, Berlin Heidelberg New York, (1989). | MR 1015720 | Zbl 0691.14010

[24] Slodowy (P.).— Simple Singularities and Simple Algebraic Groups, Springer Lecture Notes in Math., (1980). | MR 584445 | Zbl 0441.14002

[25] Ueno (K.) .— On fibre spaces of normally polarized abelian varieties of dimension two, II. Singular fibres of the first kind, J. Fac. Sci. Tokyo 19, p. 163-199 (1972). | MR 382274 | Zbl 0258.14010

[26] Viehweg (E.).— Invarianten der degenerierten Fasern in lokalen Familien von Kurven, J. Reine Angew. Math. 293, p. 284-308 (1977). | MR 498554 | Zbl 0349.14017

[27] Voisin (C.).— Espaces de modules et construction d’invariants en géométrie, CNRS et IHÉS.

[28] Xiao (G.).— Surfaces fibrées en courbes de genre deux, Berlin : Springer-Verlag, (1985). | MR 872271 | Zbl 0579.14028